Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Fever, shivering, giddiness, vomiting, tiredness, headache, back pain, constipation. Reason?

I am female age 34. I am having the following symptoms: Fever in the evening with slight shivering ,Giddiness, Vomiting , Tiredness, Headache ,Lower back pain , Constipation ,feeling of being of full always and not much appetite . My periods are delayed by 12 days. Urine & Blood Pregnancy test are Negative. What could be the reason for these symptoms
Asked On : Mon, 21 May 2012
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response

You have evening rise of temperature with chills and loss of appetite.
It may be Tuberculosis. Rule out TB by doing a Sputum AFB test and chest x ray.
There is some Gastritis also. May be due to Acid Peptic Disease.
The above symptoms with lower backache any be due to Urinary tract infection or Pelvic inflammatory disease.
Do a urine culture and sensitivity.
Take a course of antibiotic.
Answered: Fri, 17 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor